# SDR FDEA201208012804

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049801000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FLOORBOARD 231KG HAS A 1 SQUARE INCH AREA WITH DAMAGED FIBERGLASS, BROKEN INSERT, & BALL BEARINGS EMBEDDED AT UPPER SURFACE.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
